# SDR FDEA202403220349

- Difficulty date: March 22, 2024
- Submitted: March 25, 2024
- Operation: Air carrier
- Aircraft: N922FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24293
- Aircraft time: 74,064 hours, 28,137 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 657N33326
- Condition: Corroded
- Location: Bs 1537
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK,SEAT TRACK HAS CORROSION AT FLANGE, STA 1537 RBL-57 REMOVED CORROSION AT SEAT TRACK I/B FLANGE IAW B757 SRM 51-10-02-0G, AREA NO LIMITS   IAW B757 SRM 53-60-52-01 DETAIL II REMOVED AND INSTALLED NEW SEAT TRACK SECTION,   BETWEEN STA 1420 TO STA 1620 RBL 58.22 IAW B DWG # ' S 657N3332 REV A, PL # 657N3332 REV C   AND B757 SRM 51-40-02-0G  MAJOR REPAIR
